# SDR VJ32002F00041

- Difficulty date: May 20, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N863AF
- Make and model: Grob G 120A
- Aircraft serial: 85003
- Engine: Lyc AEIO540D4A5
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: 115EG7780
- Part serial: 0114
- Condition: Broken
- Location: Cockpit
- Part time: 98 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND STOP PIN BROKEN OFF.  REMOVED AND REPLACED NEW CLOCK.
